# SDR A6WA201441593

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF 621 PRESS BULKHEAD HAS 2 EACH SCREW DIVETS AT APPROX RBL 32 & RBL 43 BOTH 3 INCHES FROM FLOOR.  REPAIRED 621 PRESS BULKHEAD AT RBL 32 & 43 IAW REO 601-53-61-5282 DATED 5-24-2014.
